# SDR UPS99829542

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37504972
- Condition: Cracked
- Location: Frame 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FRAME 660 ATTACH FITTING AT LONG 36 IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
